# SDR BAQA093854

- Difficulty date: May 5, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N117CJ
- Make and model: Bolkms BK117A4
- Aircraft serial: 7051
- Aircraft time: 11,379 hours
- Engine: Lyc LTS101*
- System (JASC): 7314 · Engine Fuel Pump
- Part: Shaft Seal
- Condition: Leaking
- Location: Fuel Pump
- Component: Pump
- Component part number: 430112812
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

SHAFT SEAL IS LEAKING.  REPLACED WITH SERVICABLE UNIT FROM ITS, 05/19/2004
